# SDR FDKA2009093000182

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 19,568 hours, 18,289 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6128 BWI-CVG.  BURNING SMELL AROUND COFFEEMAKER TANK.  MX INSPECTED GALLEY AREA FOR BURNING SMELL, NONE FOUND.
